# SDR FDEA202007191583

- Difficulty date: July 19, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 313N305334
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PYLON I/B PANEL 445AL CONDUIT INSIDE FWD BRACKET CRACKED REMOVED AND REPLACED BRACKET PER BOEING DWG # 313N3053 REV E AND SRM 51-40-02
